# SDR 08FDEA03734

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554571
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL DENTED STA 615 ON MAIN CARGO DOOR DOUBLER AND TRIPLER AT STR 24L TO 28L.  REWORKED SKIN TO ORIGINAL CONTOUR AT BS 620 STR 24L TO 28L IAW FEDEX EA 7-5330-117028, FUSELAGE SKIN PANEL DENT AT STA 615 STR 24L TO 28L REPAIR.  INSTALLED DENT DOT IAW FEDEX GMM 6-3-101.
